# SDR DU4R2006690

- Difficulty date: November 16, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT CABIN BS 1720 S-20R FLOOR PANEL.  FABRICATED AND INSTALLED REPAIR FILLER 21 BY 7.5 FROM 2024-T3 .063 IAW B757 SRM 51-10-2, AND 53-60-51 FIG 201.
